Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Analytic extensions of vector-valued functions

Josip Globevnik

Vol. 63 (1976), No. 2, 389–395

Let Δ be the open unit disc in C, Δ its boundary and B Δ a relatively open set. Let X be a complex Banach space. Denote by HB,X) the set of all continuous functions from Δ B to X which are analytic on Δ. A set P X is said to have the analytic extension property with respect to HB,X) if for each relatively closed set F B of Lebesgue measure 0 and for each continuous function f : F P there exists g HB,X) with gF = f and gB) P.

Theorem. Let P X be an open set. Then P has the analytic extension property with respect to HB,X) for every relatively open B Δ if and only if P is connected.

Mathematical Subject Classification 2000
Primary: 46E15
Secondary: 30A96
Received: 30 September 1975
Published: 1 April 1976
Josip Globevnik